It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hepatitis Message Board


Hepatitis Board Index
Board Index > Hepatitis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Anabasis-
First welcome to the board -As far as the Pegasys Treatment being "devastating to the body" Pegasys has been proven to having the least side effects of all HCV treatments to the body, as for the high feeling, I have a slight "brain fog" which some may confuse for an high, I also feel nothing for side effects yet, but am only in my first week, I also feel like I have had to much coffee while smoking lots? but I feel very calm.


------------------
--Get Outdoors-Enjoy Life----Neil

[This message has been edited by LOST1 (edited 01-29-2003).]





All times are GMT -7. The time now is 01:11 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!